# SDR A6WA200440082

- Difficulty date: June 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FS 621/FS 625, OBLIQUE ANGLE AT STRINGER 14L IS CRACKED IN RADIUS APPROXIMATELY 1.1 INCH LONG, 1.1 INCHES.  REPLACED CRACKED ANGLE WITH NEW ANGLE, P/N 601-35012-51, IAW CRJ SRM 51-42-06.  (M)
